Tom is a good friend who has been diagnosed with ALS.
Tom has always been a doer, not a talker, so when he was diagnosed with ALS, he went all out as he always does, proactively researching his disease to understand what may have caused it, in order to slow or stop its progression. His symptoms began shortly after starting on a high dose of statins he was prescribed following a heart attack.
When Tom read online in a publicly available research paper that his dose of 80 mg of statins was twice the recommended maximum, he questioned his doctor who advised him he didn’t have time to review the latest research on every drug he prescribes. Tom advised he was experiencing muscle cramps and weakening muscles and was told by him to drink more water.
Through Tom’s research, those close to him have learned so much about our health and how our body actually works that we are pushing back when our doctors tell us we need drugs to heal our conditions.
Tom wishes to help others benefit from his research, and asks that you read and absorb the content on this site so you can make an informed decision when your doctor tells you it’s time for statins, or that you can pass this information on to a friend or loved one who is already on statins.
Statins are the so-called “wonder drugs” widely prescribed to lower blood cholesterol levels that claim to offer unparalleled protection against heart disease. Many experts claim that they are completely safe and that they are also capable of preventing a whole series of other conditions.
If you study Statins and Cholesterol in depth, you may discover, as Tom did, the truth behind the hype surrounding statins, including that high cholesterol levels do not cause heart disease; that high-fat diets—saturated or otherwise—do not affect blood cholesterol levels; and that for most men and all women the benefits offered by statins are negligible at best. Other data is also provided that shows that statins have many more side affects than is often acknowledged.
Sadly, while Tom is certain his ALS was caused by an overdose of statin drugs prescribed by his doctor, the poisoning of his body has gone too far and he has run out of the time that would be needed to detoxify his body and reverse the effects of Mycotoxin poisoning.